# SDR 97FDEA00568

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EACH CRACKED STRINGER CLIPS AT BS 1070 AT STR 8L, 3L, 2L, 8R, 6R, 3R.  *S/D*  REPLACED 6 EACH STRINGER CLIPS AT BS 1070 AT STR 8L, 3L, 2L, 8R, 6R AND 3R PER FED-EX SRM 51-30-2.
